# SDR ORJA96101

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR-TRACK LIGHTING IN FIRST CLASS INOPERABLE.  REPAIRED BROKEN WIRE AND RELAMPED.  OPS CHECK NORMAL.  (X)
